Alert archive / Missouri / Areal Flood Warnings in 2021

Areal Flood Warning 39, NWS Springfield, MO

March 17, 20218 counties in Missouri

NWS Springfield, MO issued this areal flood warning at Mar 17, 2021, 11:21 PM CDT for 8 counties in Missouri. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2021, 11:21 PM CDT (04:21 UTC)
Expired
Mar 18, 2021, 7:00 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 22 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

219 
WGUS43 KSGF 180421
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
1121 PM CDT Wed Mar 17 2021

MOC009-043-057-077-109-167-209-213-181200-
/O.NEW.KSGF.FA.W.0039.210318T0421Z-210318T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Dade MO-Greene MO-Lawrence MO-Polk MO-Stone
MO-Taney MO-
1121 PM CDT Wed Mar 17 2021

The National Weather Service in Springfield has issued a

* Flood Warning for...
  Southeastern Barry County in southwestern Missouri...
  Western Christian County in southwestern Missouri...
  Eastern Dade County in southwestern Missouri...
  Greene County in southwestern Missouri...
  Northeastern Lawrence County in southwestern Missouri...
  Southern Polk County in southwestern Missouri...
  Stone County in southwestern Missouri...
  Western Taney County in southwestern Missouri...

* Until 700 AM CDT Thursday.

* At 1121 PM CDT, Doppler radar indicated that between 1 and 3 
  inches of rain have fallen over the warned area. This rainfall on 
  already saturated soils will lead to continued flooding of low 
  lying areas.

* Some locations that will experience flooding include...
  Springfield, Nixa, Ozark, Republic, Branson, Bolivar, Battlefield 
  and Kimberling City.

This includes the following low water crossings...
  Riverdale Road at Finley Creek, East Buena Vista Road at Ward 
  Branch south of Springfield, Scenic Avenue in southwest 
  Springfield, Route CC at Spring Creek south of Hurley, Farm Road 
  156 at Wilsons Creek southwest of Springfield, Farm Road 146 at 
  Wilsons Creek southwest of Springfield and Farm Road 150 at 
  Wilsons Creek southwest of Springfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3753 9386 3757 9368 3757 9362 3759 9362
      3764 9341 3745 9321 3703 9320 3658 9315
      3653 9332 3651 9389 3652 9395 3687 9350
      3699 9361 3707 9365 3719 9366 3725 9371
      3729 9397 3728 9399

$$

MMT
1 follow-up statement
851 
WGUS83 KSGF 181159
FLSSGF

Flood Statement
National Weather Service Springfield MO
659 AM CDT Thu Mar 18 2021

MOC009-043-057-077-109-167-209-213-181209-
/O.EXP.KSGF.FA.W.0039.000000T0000Z-210318T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Dade MO-Greene MO-Lawrence MO-Polk MO-Stone
MO-Taney MO-
659 AM CDT Thu Mar 18 2021

...FLOOD WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING FOR 
SOUTHEASTERN BARRY, WESTERN CHRISTIAN, EASTERN DADE, GREENE, 
NORTHEASTERN LAWRENCE, SOUTHERN POLK, STONE AND WESTERN TANEY 
COUNTIES...

Flood waters have continued to recede. The heavy rain has ended. 
Flooding is no longer expected to pose a widespread threat. Please 
continue to heed remaining road closures.

LAT...LON 3753 9386 3757 9368 3757 9362 3759 9362
      3764 9341 3745 9321 3703 9320 3658 9315
      3653 9332 3651 9389 3652 9395 3687 9350
      3699 9361 3707 9365 3719 9366 3725 9371
      3729 9397 3728 9399

$$

DSA

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at Mar 17, 7:16 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Mar 17, 7:16 PM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
716 PM CDT Wed Mar 17 2021

.SHORT TERM...(Tonight through Thursday)
Issued at 350 PM CDT Wed Mar 17 2021

For ongoing severe event, see mesoscale section above.

For tonight, cold air wrapping in behind the system will lead to
precip switching to snow, or perhaps a rain snow mix farther
south and east unto Thursday morning. With a TROWAL setup over
the far NW CWA, greater snowfall intensity is expected across the
northern of our SE Kansas counties which should be able to
overcome relatively warm ground temperatures. Have up to 1-2
inches of snowfall and a Winter Wx Advisory for Bourbon County,
KS. Elsewhere, many locations should see snow or a rain/snow mix,
but do not expect any significant locations, especially on road
surfaces.

As temperatures warm Thursday (only into the upper 30s to low
40s), precip will change to all rain. Precip will gradually
diminish through the day, ending before midnight Thursday night.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 350 PM CDT Wed Mar 17 2021

Thursday night through Saturday will be dry. Lows will be in the
upper 20s to mid 30s Thursday night and Friday night, then in the
mid 30s to low 40s Saturday night. Highs will warm from the low to
mid 50s Friday to the mid 60s Sunday.

A couple of additional systems may impact the region from early to
mid next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 703 PM CDT Wed Mar 17 2021

Strong to severe storms will affect SGF and BBG for the first few
hours of this taf cycle as a potent storm system moves over the
area. After thunderstorms exit the area late this evening, still
expect a rain/snow mix to spread eastward across southwest MO
through the night with north winds gusting over 20 knots at times.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 AM CDT Thursday for MOZ055>058-066>071-
     077>083-088>092-094>098-105-106.

KS...Flash Flood Watch until 7 AM CDT Thursday for KSZ073-097-101.

     Winter Weather Advisory from midnight tonight to noon CDT
     Thursday for KSZ073.

&&

SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Terry
Hazardous weather outlook, Mar 17, 9:21 PM CDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Springfield MO
921 PM CDT Wed Mar 17 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190230-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
921 PM CDT Wed Mar 17 2021

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Limited flooding risk.
  Limited lightning risk.
  Limited non thunderstorm wind risk.
  Elevated snow risk.

DISCUSSION...

A few strong storms will be possible over south central Missouri
through the evening. The strongest storms will be capable of
producing hail to the size of dimes and wind gusts to 50 mph.

Given the wet soil conditions combined with elevated streamflows,
flash flooding will be possible in some areas. Low water
crossings and low lying roads next to flashy streams will have the
greatest risk of flooding tonight.

As cold air moves into the area late tonight, rain will mix with
and change to snow, especially over southeast Kansas and west-
central Missouri where 1-2 inches of snow will be possible.
Elsewhere, relatively warm air and ground temperatures will
prevent significant snow accumulations.

Winds will gust to 30-40 mph late this evening into tonight along
and west of highway 65.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow will be possible Thursday morning. Little to no
additional snow accumulation is expected during the day Thursday.

Thunderstorm chances will increase Monday and Tuesday of next
work week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Terry

In the hours before

Local storm report, Mar 17, 8:27 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      5 S BOAZ                36.95N 93.39W
03/17/2021                   STONE              MO   LAW ENFORCEMENT

            WATER WAS REPORTED OVER THE ROAD ON HIGHWAY
            U AT THE SILVER LAKE BRANCH.

&&

FEH
Local storm report, Mar 17, 8:35 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             5 S GROVESPRING         37.33N 92.61W
03/17/2021  E0.88 INCH       WRIGHT             MO   EMERGENCY MNGR

&&

FEH
Special weather statement, Mar 17, 8:36 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Springfield MO
836 PM CDT Wed Mar 17 2021

MOZ081-082-092-180215-
Wright MO-Laclede MO-Texas MO-
836 PM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WRIGHT...EASTERN LACLEDE
AND NORTHWESTERN TEXAS COUNTIES UNTIL 915 PM CDT...

At 836 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Conway to 7 miles east of
Hartville. Movement was northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lebanon...                        Morgan...
Dawson...                         Stoutland...
Huggins...                        Plato...
Twin Bridges...                   Competition...
Manes...                          Lynchburg...
Grovespring...                    Graff...
Falcon...                         Success...
Dry Knob...                       Bendavis...

This includes Interstate 44 near mile marker 120, and between mile
markers 136 and 142.

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Missouri.

LAT...LON 3741 9269 3748 9269 3748 9278 3749 9279
      3782 9251 3773 9241 3772 9241 3770 9237
      3742 9204 3716 9237
TIME...MOT...LOC 0136Z 221DEG 23KT 3748 9268 3721 9238

Wise
Local storm report, Mar 17, 10:39 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             5 S GROVESPRING         37.33N 92.61W
03/17/2021  E0.88 INCH       WRIGHT             MO   EMERGENCY MNGR

0758 PM     HAIL             SEYMOUR                 37.15N 92.77W
03/17/2021  E1.00 INCH       WEBSTER            MO   EMERGENCY MNGR

            REPORT OF QUARTER SIZED HAIL.

0627 PM     TSTM WND DMG     1 NNW ELSEY             36.86N 93.54W
03/17/2021                   STONE              MO   PUBLIC

            MANY TREES REPORTED DOWN NEAR THE
            INTERSECTION OF HIGHWAY 413 AND WHEELER
            BRANCH ROAD.

0637 PM     TSTM WND DMG     ELSEY                   36.86N 93.54W
03/17/2021                   STONE              MO   TRAINED SPOTTER

            TREES WERE REPORTED DOWN AND ROAD BLOCKED ON
            HIGHWAY 413.

0637 PM     TORNADO          ELSEY                   36.86N 93.54W
03/17/2021                   STONE              MO   TRAINED SPOTTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            ELSEY. TREES WERE REPORTED DOWN AND ROAD
            BLOCKED ON HIGHWAY 413. SPOTTER CONFIRMED
            TORNADO ON THE GROUND. DAMAGE REPORTED TO
            HOMES JUST WEST OF TOWN. A TORNADO DEBRIS
            SIGNATURE WAS PRESENT WITH THIS STORM.

0642 PM     TSTM WND DMG     5 S BOAZ                36.95N 93.39W
03/17/2021                   STONE              MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES WERE REPORTED DOWN
            BLOCKING HIGHWAY U NEAR LAKE BRANCH ROAD.

0645 PM     TORNADO          2 ESE WHEELERVILLE      36.83N 93.59W
03/17/2021                   STONE              MO   LAW ENFORCEMENT

            DAMAGE REPORTED TO A HOUSE AND TREES DOWN AT
            248 AND BUTTONWOOD ROAD JUST EAST OF
            BARRY/STONE LINE. MULTIPLE REPORTS OF POWER
            LINES AND TREES DOWN. GOLF BALL HAIL WAS
            REPORTED ON THE GROUND AT AFTERTHE STORM
            PAST.

0653 PM     TSTM WND GST     5 SSE BOAZ              36.96N 93.37W
03/17/2021  E70 MPH          STONE              MO   NWS EMPLOYEE

            WINDS WERE ESTIMATED AT 65-70MPH ALONG WITH
            NICKLE SIZED HAIL.

0815 PM     FLASH FLOOD      5 S BOAZ                36.95N 93.39W
03/17/2021                   STONE              MO   LAW ENFORCEMENT

            WATER WAS REPORTED OVER THE ROAD ON HIGHWAY
            U AT THE SILVER LAKE BRANCH.

0423 PM     HAIL             4 W STELLA              36.76N 94.26W
03/17/2021  E1.00 INCH       NEWTON             MO   PUBLIC

0505 PM     HAIL             1 N STELLA              36.78N 94.19W
03/17/2021  E1.00 INCH       NEWTON             MO   EMERGENCY MNGR

0345 PM     HAIL             2 W LANAGAN             36.60N 94.49W
03/17/2021  E1.25 INCH       MCDONALD           MO   LAW ENFORCEMENT

            PUBLIC REPORT RELAYED BY LAW ENFORCEMENT.

0346 PM     HAIL             ANDERSON                36.65N 94.44W
03/17/2021  E0.70 INCH       MCDONALD           MO   EMERGENCY MNGR

0354 PM     HAIL             ANDERSON                36.65N 94.44W
03/17/2021  E1.00 INCH       MCDONALD           MO   EMERGENCY MNGR

0355 PM     HAIL             PINEVILLE               36.60N 94.38W
03/17/2021  E1.75 INCH       MCDONALD           MO   LAW ENFORCEMENT

0357 PM     HAIL             2 NW ANDERSON           36.67N 94.47W
03/17/2021  E1.00 INCH       MCDONALD           MO   FIRE DEPT/RESCUE

0358 PM     HAIL             ANDERSON                36.65N 94.44W
03/17/2021  E1.75 INCH       MCDONALD           MO   EMERGENCY MNGR

0359 PM     HAIL             2 NW PINEVILLE          36.62N 94.41W
03/17/2021  E1.00 INCH       MCDONALD           MO   TRAINED SPOTTER

0401 PM     HAIL             ANDERSON                36.65N 94.44W
03/17/2021  E2.00 INCH       MCDONALD           MO   TRAINED SPOTTER

            DAMAGE REPORTED TO VEHICLE WINDOWS.

0543 PM     HAIL             4 WSW STOTTS CITY       37.08N 94.02W
03/17/2021  U1.00 INCH       LAWRENCE           MO   PUBLIC

            QUARTER SIZED HAIL REPORTED VIA MPING.

0604 PM     HAIL             MOUNT VERNON            37.11N 93.82W
03/17/2021  E1.25 INCH       LAWRENCE           MO   AMATEUR RADIO

0606 PM     HAIL             1 SE MOUNT VERNON       37.09N 93.81W
03/17/2021  U1.00 INCH       LAWRENCE           MO   PUBLIC

            QUARTER SIZED HAIL REPORTED VIA MPING.

0606 PM     HAIL             2 ENE HOBERG            37.08N 93.82W
03/17/2021  E1.75 INCH       LAWRENCE           MO   FIRE DEPT/RESCUE

0606 PM     TSTM WND DMG     1 SSW HOBERG            37.05N 93.85W
03/17/2021                   LAWRENCE           MO   FIRE DEPT/RESCUE

0616 PM     HAIL             1 SE MOUNT VERNON       37.10N 93.81W
03/17/2021  E1.00 INCH       LAWRENCE           MO   TRAINED SPOTTER

0730 PM     HAIL             2 ESE TURNERS           37.17N 93.12W
03/17/2021  E0.88 INCH       GREENE             MO   NWS EMPLOYEE

0656 PM     HAIL             2 N BOAZ                37.04N 93.40W
03/17/2021  U1.00 INCH       CHRISTIAN          MO   PUBLIC

            QUARTER SIZED HAIL REPORTED VIA MPING.

0658 PM     HAIL             1 WSW NIXA              37.04N 93.31W
03/17/2021  E1.00 INCH       CHRISTIAN          MO   AMATEUR RADIO

0700 PM     HAIL             1 S HIGHLANDVILLE       36.92N 93.28W
03/17/2021  E1.50 INCH       CHRISTIAN          MO   PUBLIC

            PING PONG BALL SIZED HAIL WAS REPORTED.

0710 PM     HAIL             OZARK                   37.02N 93.20W
03/17/2021  E0.88 INCH       CHRISTIAN          MO   PUBLIC

0710 PM     HAIL             1 W OZARK               37.02N 93.23W
03/17/2021  U1.00 INCH       CHRISTIAN          MO   PUBLIC

            QUARTER SIZED HAIL REPORTED VIA MPING.

0518 PM     HAIL             SELIGMAN                36.52N 93.94W
03/17/2021  E1.25 INCH       BARRY              MO   EMERGENCY MNGR

0521 PM     HAIL             2 SE CASSVILLE          36.66N 93.84W
03/17/2021  E1.00 INCH       BARRY              MO   EMERGENCY MNGR

0530 PM     HAIL             4 WNW EAGLE ROCK        36.57N 93.82W
03/17/2021  E1.00 INCH       BARRY              MO   PARK/FOREST SRVC

0534 PM     HAIL             5 NW EAGLE ROCK         36.59N 93.83W
03/17/2021  E1.25 INCH       BARRY              MO   PUBLIC

            HALF DOLLAR SIZED HAIL REPORTED VIA MPING.

0536 PM     HAIL             3 ENE PURDY             36.84N 93.87W
03/17/2021  E1.25 INCH       BARRY              MO   LAW ENFORCEMENT

0542 PM     HAIL             1 SE MONETT             36.91N 93.92W
03/17/2021  E1.00 INCH       BARRY              MO   LAW ENFORCEMENT

0552 PM     HAIL             5 NW EAGLE ROCK         36.59N 93.83W
03/17/2021  M2.00 INCH       BARRY              MO   PUBLIC

            TWO INCH HAIL REPORTED VIA MPING.

0554 PM     TSTM WND DMG     5 WNW SHELL KNOB        36.66N 93.71W
03/17/2021                   BARRY              MO   LAW ENFORCEMENT

            LARGE TREE WAS REPORTED DOWN ON HIGHWAY 76
            BLOCKING TRAFFIC.

0610 PM     TSTM WND DMG     2 NNW PURDY             36.85N 93.94W
03/17/2021                   BARRY              MO   PUBLIC

            SIGNIFICANT DAMAGE REPORTED TO A BARN AND
            GARAGE. A TRAMPOLINE WAS REPORTED TO HAVE
            IMPALED INTO A HOME.

0627 PM     HAIL             WHEELERVILLE            36.84N 93.63W
03/17/2021  U2.00 INCH       BARRY              MO   PUBLIC

            HEN EGG SIZED HAIL REPORTED VIA MPING.

&&
Local storm report, Mar 17, 11:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     FLASH FLOOD      1 NE NEMO               37.89N 93.25W
03/17/2021                   HICKORY            MO   AMATEUR RADIO

            HIGHWAY D SOUTH OF PRESTON WAS CLOSED DUE TO
            FLOODING AT CRANE CREEK.

1100 PM     FLASH FLOOD      6 SSW CLIMAX SPRINGS    38.01N 93.08W
03/17/2021                   HICKORY            MO   AMATEUR RADIO

            HIGHWAY P WAS CLOSED DUE TO FLOODING AT A
            LOW WATER BRIDGE.

&&
Local storm report, Mar 17, 11:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1107 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     FLASH FLOOD      WHEATLAND               37.95N 93.40W
03/17/2021                   HICKORY            MO   AMATEUR RADIO

            HIGHWAY B IN WHEATLAND WAS CLOSED DUE TO
            FLOODING AT A LOW WATER AREA.

&&

FEH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:06 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster54 min
Mar 17, 7:24 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright66 min
Mar 17, 7:29 PM CDTFlash Flood WarningSGFBarry, Christian, Dade, Greene, Lawrence, Polk and 2 more4 hr
Mar 17, 7:43 PM CDTTornado WarningSGFDouglas32 min
Mar 17, 8:36 PM CDTSpecial Weather StatementSGFLaclede, Wright39 min
Mar 17, 9:27 PM CDTAreal Flood WarningSGFMcDonald, Newton8 hr
Mar 17, 10:01 PM CDTAreal Flood WarningSGFLawrence, Newton8 hr
Mar 17, 11:19 PM CDTAreal Flood WarningSGFBarry, Lawrence, Stone7 hr
Mar 17, 11:28 PM CDTAreal Flood WarningSGFBenton, Cedar, Hickory, St. Clair8 hr
Mar 18, 12:34 AM CDTRiver Flood WarningSGFCedar47 hr
Mar 18, 9:45 AM CDTRiver Flood WarningSGFJasper37 hr

Nearby

Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.